MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS

ROCHE DIAGNOSTICS ELECSYS CMV IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Catalog Number 07027133190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 module serial number was (b)(6).As sufficient sample material remained, further investigation was not possible.The investigation was not able to determine a specific root cause.No product problem was found.
 
Event or Problem Description
There was an allegation of questionable elecsys cmv igm and elecsys cmv igg results from one patient from the cobas e 801 module.This medwatch is for the elecsys cmv igm assay.Refer to the medwatch with a1 patient identifier (b)(6) for the elecsys cmv igg assay.Sample 1 (b)(6) 2025) at 10 weeks of pregnancy: the elecsys cmv igm result was 0.38 coi with a data flag (negative).The elecsys cmv igg result was 0.150 u/ml with a data flag (negative).On (b)(6) 2025, the diasorin liaison cmv igm result was 23.1 ua/ml (positive).The diasorin liaison cmv igg result was 48 ua/ml (positive).The diasorin liaison cmv igg avidity result was 0.0493.The vidas biomérieux cmv igg result was <6 ua/ml (greyzone/equivocal).On (b)(6) 2025, the repeat elecsys cmv igm result using reagent lot 848029 was 0.40 coi (negative).Elecsys cmv igg result using reagent lot 836250 was 0.150 u/ml with a data flag (negative).Sample 2 (b)(6) 2025) 19 weeks of pregnancy: the elecsys cmv igm result was 2.72 coi.The repeat result was 2.67 coi (positive).The elecsys cmv igg result was 10.8 u/ml.The repeat result was 10.6 u/ml (positive).On (b)(6) 2025, the diasorin liaison cmv igm result was 25.4 ua/ml (positive).The diasorin liaison cmv igg result was 155 ua/ml (positive).The diasorin liaison cmv igg avidity result was 0.0797.The vidas biomérieux cmv igg result was 43 ua/ml (positive).The vidas biomérieux cmv igg avidity result was 59 %.Sample 3 (b)(6) 2025) 27 weeks of pregnancy: on (b)(6) 2025, the diasorin liaison cmv igm result was 30.1 ua/ml (positive).The diasorin liaison cmv igg result was 180 ua/ml (positive).The diasorin liaison cmv igg avidity result was 0.156.The vidas biomérieux cmv igg result was 108 ua/ml (positive).The vidas biomérieux cmv igg avidity result was 74 %.

Brand Name
ELECSYS CMV IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23696220
Report Number1823260-2025-04911
Device Sequence Number10375383
Product Code LFZ
UDI-Device Identifier04015630940189
UDI-Public04015630940189
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number07027133190
Device Lot Number825551
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale